# SDR SWIA200616912

- Difficulty date: July 19, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N293SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120320
- Aircraft time: 22,388 hours, 33,223 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 78249046
- Part serial: 920325
- Condition: Malfunctioned
- Location: Right
- Part time: 11,475 hours, 16,417 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE EXPERIENCED UNCOMMANDED FEATHER WHILE ON THE GROUND.  REPLACED RIGHT TORQUE SIGNAL CONDITIONER AND PCU WITH A SERVICEABLE UNIT IAW MM 61-00-00.  SEE RII 61-900-1003.  OPERATIONAL CHECKS GOOD.  TORQUE SIGNAL CONDITIONER, P/N OFF:  30005-0000-52  S/N OFF:  1324.
